# SDR CALA2025082007953

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 59,923 hours, 17,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR RAFT/SLIDE MOVE INSTRUCTIONS FALLING AND BEGINING TO BLOCK SLIDE,  PRESSURE GAUGE REMOVED SLIDE COVER ON 2L DOOR REF AMM  25-66-01-014-006. INSTRUCTIONS PAPER REMOVED FROM RAFT/SLIDE PRESSURE GUAGE. GUAGE UNOBSTRUCTED AND FUNCTIONS NORMALLY. RE-INSTALLED SLIDE COVER REF   25-66-01-414-101.  NO DISCREPENCIES NOTED.
